# SDR CALA2025101309989

- Difficulty date: September 20, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 47,410 hours, 16,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSIBLE CORROSION ON UPPER SKIN STA 727G TO 727F BTW STR 2L TO 3L.  PERFORMED INTERIM REPAIR ON FUSELAGE SKIN AT STA 727F AND STRG 3L TO STRG 4L, ALL WORK PERFORMED IAW EC/RA 5360-02016 REV ORIG AND EO 250327 REV IR.
